MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-018
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(6) - catalyst ide study, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 18mm amplatzer amulet left atrial appendage occluder was chosen for a left atrial appendage (laa) closure procedure using a 12f amplatzer amulet delivery sheath.The laa depth was 15mm and shape of the appendage was chicken wing.The atrial rhythm recorded at start of procedure was non-sinus rhythm (nsr).The activated clotting levels (act) were 337s and heparin was given.On (b)(6) 2025, on 3rd month follow up transesophageal echocardiogram (tee) conducted and showed thrombus.The patient was put back on apixaban and next follow up was scheduled on (b)(6) 2025.The patient required prolonged hospitalization.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of patient device interaction problem (thrombus) was reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported patient device incompatibility (thrombus) could not be determined.An unexpected medical intervention is a result of case-specific circumstances, as medication was administered.A prolonged hospitalization was required.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: crd_964 - catalyst ide study, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2025, a 18mm amplatzer amulet left atrial appendage occluder was chosen for a left atrial appendage (laa) closure procedure using a 12f amplatzer amulet delivery sheath.The laa depth was 15mm and shape of the appendage was chicken wing.The atrial rhythm recorded at start of procedure was non-sinus rhythm (nsr).The activated clotting levels (act) were 337s and heparin was given.On (b)(6) 2025, on 3rd month follow up transesophageal echocardiogram (tee) conducted and showed thrombus.The patient was put back on apixaban and next follow up was scheduled on (b)(6) 2025.The patient required prolonged hospitalization.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23716533
Report Number2135147-2025-07134
Device Sequence Number12989172
Product Code NGV
UDI-Device Identifier00811806013466
UDI-Public(01)00811806013466(17)280229(10)8936947
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-018
Device Catalogue Number9-ACP2-007-018
Device Lot Number8936947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight108 KG